# SDR Y9PA2020012023917

- Difficulty date: January 1, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N894JW
- Make and model: Emb EMB-135BJ
- Aircraft serial: 789
- Aircraft time: 3,868 hours, 2,003 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500118
- Part serial: 12392E
- Condition: Failed
- Location: Cockpit
- Part time: 647 hours, 330 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT 19,000 FEET THE COPILOTS OUTER WINDSCREEN SHATTERED AND A PRESSURE BUMP WAS FELT.
